# SDR 2014FA0000715

- Difficulty date: December 5, 2014
- Submitted: December 18, 2014
- Operation: General aviation
- Aircraft: N665AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000018
- Aircraft time: 3,371 hours, 2,747 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032683002
- Part serial: MX733916
- Condition: Failed
- Location: Hyd System
- Part time: 1,572 hours, 1,314 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT FOLLOWED BY LOW HYDRAULIC CAS MESSAGE.
